# SDR DALA201805183434

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1200-1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BODY FAIRING SUPPORT STRUCTURE BS 1200 - 1240 LBL 5.5 HAS CORROSION ON THE UPPER AND LOWER SURFACE AROUND NUTPLATES AND FASTENER HOLES.  REMOVED AND REPLACED THE LWR FAIRING SUPPORT CHANNEL IAW SRM 51-40-02, PARA 4 & 7, AND DWG 149N7701, REV G.
